DRIES RUNNY NOSES.
UNBLOCKS STUFFY NOSES.
Multi-Action Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.
Lower Age Limit: Advisory 12 YearsStorage Information
Keep out of reach and sight of children.
Store below 25?C. Store in the original package to protect from light and moisture.
AmbientPreperation and Usage
Adults and children over 12 years:
One tablet every 4-6 hours up to 4 times a day.
Do not exceed the stated dose.
May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.
If you are pregnant or currently taking any other medicine, consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor.
Net Content: 12 x TabletsIngredients
Each Tablet contains: Triprolidine Hydrochloride 2.5 mg, Pseudoephedrine Hydrochloride 60 mg, Other Ingredients include: Lactose, Please read the enclosed leaflet
Please Note: Whilst we (Pharmacy for Health) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.